MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD KIT 40T EUA; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAX NOW COVID-19 AG CARD KIT 40T EUA; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-000
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported three (3) false positive results with the binaxnow covid-19 ag test performed on various dates with the same patient.This report is for test two (2) of three (3).The customer reported a false positive result with the binaxnow covid-19 ag test performed on an unknown date.A pcr test was sent to an outside lab (date unknown) where the result was negative.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
B3 - date of event: date of event is an estimation as the dates of the tests taken could not be obtained.The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 - date of event: date of event is an estimation as the dates of the tests taken could not be obtained.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 869108y with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-000 / lot 869108y and device part number 195-430wjr / lot 869108.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 869108y showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample.

Brand Name
BINAX NOW COVID-19 AG CARD KIT 40T EUA
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key20747029
Report Number1221359-2024-00675
Device Sequence Number8363027
Product Code QKP
UDI-Device Identifier10811877011290
UDI-Public(01)10811877011290(17)260112(10)869108Y
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EUA202537
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number195-000
Device Lot Number869108Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale